# SDR CALA2010060800256

- Difficulty date: June 6, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 31,961 hours, 9,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 15 THRU 21 DID NOT ILLUMINATE WHILE TESTING.  REPLACED BATTERY PACK AND CHARGER REF MM 33-51-06, OPS CHECKS OK.
